# SDR ASAA20181227577

- Difficulty date: December 25, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 33,309 hours, 9,919 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH004775
- Condition: Faulted
- Location: Nr 2
- Part time: 41,976 hours, 14,577 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COULD NOT GET GENERATOR ON #2 ENGINE ON-LINE AFTER ENGINE START. GROUNDED - YES. PERFORMED A #2 GCU BITE PER B737-800 FIM 24-21 TASK 801. FOUND IDG FAULT, AND RESET IT. STARTED #2 ENGINE AND HAD 0 VOLTS/AMPS. SHUTDOWN AND FOUND #2 GCU WITH IDG FAULT ILLUMINATED. REMOVED AND REPLACED #2 ENG IDG REF B737-800 AMM 24-11-11. OPS & LK CK'D GOOD.
